# SDR 9511102717

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32167421
- Condition: Failed
- Location: Rt Pack
- Part time: 36,641 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF AT FL 070, COULD NOT REINSTATE AIR CONDITIONING PACK.  AIRCRAFT WOULD NOT MAINTAIN PRESSURE WITH ONE PACK OPERATION.  JETTISONED 8000 POUNDS OF FUEL AND RETURNED TO RNO WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT PACK SHUT-OFF VALVE.  OPERATIONAL CHECK WAS NORMAL.
